# SDR CALA2025082608134

- Difficulty date: August 19, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N76526
- Make and model: Boeing 737824
- Aircraft serial: 38700
- Aircraft time: 47,715 hours, 16,972 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS SIGNAL NOTED AT STAB RT SIDE HSS 129.50, FIRST CRACK L=0.250 INCH LOCATED TO 9.125 INCH AFT FROM FRONT SPAR, SECOND CRACK L= 0.375 INCH LOCATED TO 17.310 INCH AFT FROM FRONT SPAR  REPAIRED RT HORIZONTAL LOWER SKIN HSS 129.50, LOCATED TO 9.125" AFT FROM FRONT SPAR IAW SRM 55-10-01-2R-11,
